# SDR RAIA00701024

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 12,472 hours, 15,763 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 7892 - OMA - ENGINE NR 2 THRUST REVERSER DISAGREE EICAS MESSAGE.  MAINTENANCE DEFERRED THE NR 2 THRUST REVERSER PER THE MEL.
